# SDR UALA2013040802306

- Difficulty date: April 5, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,064 hours, 10,954 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 93
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER APU - APU STATUS MESSAGE.  REPLACED APU BATTERY AND APU CHARGER, OPS CHECK GOOD.
